# SDR QXEA2014020400086

- Difficulty date: January 30, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 16,385 hours, 17,513 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS PANEL 621BT CORRODED IN COUNTER SINKS.  REMOVED CORROSION IAW SRM 57-10-35.  FOUND WITHIN LIMITS . NDT IAW NDTM 51-00-06. NO DEFECTS.
